MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPEED 20 X 20 X 20MM IMPLANT; BONE STAPLE

OBERDORF SYNTHES PRODUKTIONS GMBH SPEED 20 X 20 X 20MM IMPLANT; BONE STAPLE
Model Number SE-2020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date, the clamp of the speed compression implant kit has released from the instrument inside of the sterile packaging.The device was not used.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device manufacture date: there is evidence that the lot was processed in (b)(4) and released june 18, 2018.The narrative could not be confirmed based on the received picture.It is not possible to identify if the part released from the instrument inside of the sterile packaging.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED 20 X 20 X 20MM IMPLANT
Common Device Name
BONE STAPLE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8542020
Report Number8030965-2019-63108
Device Sequence Number1743874
Product Code JDR
UDI-Device Identifier00810633020227
UDI-Public(01)00810633020227
Combination Product (Y/N)N
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-2020
Device Catalogue NumberSE-2020
Device Lot NumberBSE180092
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date06/03/2019
Patient Sequence Number1